# SDR SWAA040088

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 62,370 hours, 67,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC, FOUND FWD CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  RECONNECTED LOOSE WIRES ON OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
